JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 5, Issue 3, Article 69
Some Inequalities for a Class of Generalized Means

    Authors: Kai-Zhong Guan,  
    Keywords: Symmetric function; Ky Fan inequality; Harmonic-geometric mean inequality.  
    Date Received: 15/03/04  
    Date Accepted: 04/04/04  
    Subject Codes:

05E05, 26D20.

    Editors: Doru Stefanescu,  

In this paper, we define a symmetric function, show its properties, and establish several analytic inequalities, some of which are "Ky Fan" type inequalities. The harmonic-geometric mean inequality is refined.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login